We report a case of anterior ischemic optic neuropathy associated with udenafil. A 54-year-old male presented with an acute onset visual field defect of the right eye after udenafil use. Examination revealed a relative afferent pupillary defect and a swollen disc. Automated visual fields revealed an enlarged blind spot and a narrowed visual field. Fluorescein angiography revealed both an inferior choroidal filling delay and an inferior sector filling delay of the optic disc in the arteriovenous phase as well as diffuse leakage of the optic disc in the late phase. Optical coherent tomography revealed increased thickness of the retinal nerve fiber layer, especially in the area of the inferior disc. The patient was counseled to discontinue the use of udenafil and to monitor his blood pressure regularly. The disc swelling was resolved with residual optic atrophy one month after discontinuing the use of udenafil.
Conflict of Interest